# SDR JJBA20220410013

- Difficulty date: April 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 45,305 hours, 28,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53188
- Condition: Inoperative
- Part time: 2,575 hours, 2,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR MAIN DOOR INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY BATTERY. OPS CHECK SAT AT THIS TIME
